# SDR UPS205018

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge Tab
- Part number: BACB10C237
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND R/W I/B AILERON TAB FITTINGS ARE CORRODED.  REMOVED CORRODED TAB FITTINGS, INSTALLED NEW TAB FITTINGS IAW SRM 51-30-2 MM 27-10-11.
